zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Argument property for certain analytic functions. (English) Zbl 1229.30013
Summary: Let $P$ be the class of functions $p(z)$ of the form $p(z) = 1 + \sum^\infty_{n=1} c_n z^n$ which are analytic in the open unit disk $U = \{z : |z| < 1\}$. The object of the present paper is to derive certain argument inequalities of analytic functions $p(z)$ in $P$.
MSC:
30C45Special classes of univalent and multivalent functions
WorldCat.org
Full Text: DOI
References:
[1] J.-L. Liu, “The Noor integral and strongly starlike functions,” Journal of Mathematical Analysis and Applications, vol. 261, no. 2, pp. 441-447, 2001. · Zbl 1040.30005 · doi:10.1006/jmaa.2001.7489
[2] M. Nunokawa, “On the order of strongly starlikeness of strongly convex functions,” Proceedings of Japan Academy. Series A, vol. 69, no. 7, pp. 234-237, 1993. · Zbl 0793.30007 · doi:10.3792/pjaa.69.234
[3] M. Nunokawa, S. Owa, E. Y. Duman, and M. Aydo\ugan, “Some properties of analytic functions relating to the Miller and Mocanu result,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1291-1295, 2011. · Zbl 1217.30017 · doi:10.1016/j.camwa.2010.12.050
[4] N. Takahashi and M. Nunokawa, “A certain connection between starlike and convex functions,” Applied Mathematics Letters, vol. 16, no. 5, pp. 653-655, 2003. · Zbl 1064.30008 · doi:10.1016/S0893-9659(03)00062-4
[5] N. Xu, D.-G. Yang, and S. Owa, “On strongly starlike multivalent functions of order \beta and type \alpha ,” Mathematische Nachrichten, vol. 283, no. 8, pp. 1207-1218, 2010. · Zbl 1195.30032 · doi:10.1002/mana.200710077
[6] D.-G. Yang and J.-L. Liu, “Argument inequalities for certain analytic functions,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1812-1821, 2010. · Zbl 1205.30014 · doi:10.1016/j.mcm.2010.07.008